# SDR SWAA117472

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 52,278 hours, 42,450 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Hose
- Part number: 183104
- Part serial: 752801
- Condition: Leaking
- Location: Rain Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, AFTER TAKEK OFF, ODOR THAT SMELLED EVERGREEN, IRRITANT TO THROAT.  FOUND RAIN REPELLENT HOSE LEAKED.  SECURED HOSE PER MM.
